# SDR DALA2021070603712

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 127,469 hours, 18,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 EMERGENCY LIGHTS AT 1A,2A,3A SEATS AND L1 AND R1 DOOR ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL. (LP 7371957)
